Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking lower dosage of BP medicines due to its side effects of dizziness. Will it give rise to renal dialysis, stroke in the long run?

i am 65 yrs old,my height is 5ft 6ins and my weight is 68 kgs.i am on asomex2.5 and advantec one tab.each daily due to my hbp which was 180/110. One tab each gave much dizziness and i take half of each daily, and even though, i get dizziness whilst walking on n off.My bp is now 126 /70. my ecg reading is normal done recently by my specialist. in fact, as hbp is a long term management, and for the past 5years i am taking these medicines in lower doses and in doing so will i not be victim of major illnesses like renal dialysis , heart failure , stroke etc
Asked On : Thu, 19 Jul 2012
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
you are taking asomex & advantec tab daily, and your BP is under control with that dosage only,so continue the same strict BP control effects on other systems are minimum. get your BP check done once in a month, your renal function test , lipid profile, blood sugar tests done once in 6 months, by doing so we can pickup any effect on other systems early. regular exercise is recomended.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Thu, 19 Jul 2012
I find this answer helpful
Ayurveda Specialist Dr. Dinesh Kumar Bhatia's  Response
Hello Manic Chand and thanks for writing in at HCM
I am a Jr. to cardiologist and read your mail in detail. The way you are going in the last 5 years and maintaining your BP and weight, I don't think you can be a victim of complications of Hypertension. But to get it so in the future you have to follow this and some other precautions:
1. Maintain your weight as it is.
2. Walk daily for about one hours
3. Check your Lipid Profile every six monthly and if needed take medication for it.
4. If you are diabetic than have a good control on it.
5. Stop smoking and drinking
6. Avoid all fatty, oily and sugary food.
Presently your BP reading is good by the medication you are taking but keep a check on it. If it varies than consult your doctor and alter your medicines.
Best Wishes
Dr. Dinesh Kumar Bhatia
Heath Care Magic
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor